MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS SENSAR; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Codes Dent in Material (2526); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If explanted; give date: n/a (not applicable).The intraocular lens remains implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that there was a mark/spot and a potential indentation on the intraocular lens (iol).The mark/spot was at 8 o¿clock position at the periphery of the optic.The iol remains implanted.There was no injury to the patient and no secondary surgical intervention required.The patient is doing well post-operatively.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Product was not available for investigation as it remains implanted.A photo of complaint sample was provided.However, the visual was taken too far and was not clear enough to be investigated.Therefore, the complaint could not be confirmed.The manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.The directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.As a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key7031604
Report Number3011852734-2017-00034
Device Sequence Number1275677
Product Code HQL
UDI-Device Identifier05050474548695
UDI-Public(01)05050474548695(17)210531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2021
Device Model NumberAAB00
Device Catalogue NumberAAB0000215
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1